# SDR 2007FA0001077

- Difficulty date: December 15, 2007
- Submitted: December 15, 2007
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Loose
- Location: Magneto
- Part time: 500 hours, 500 cycles
- Component: Magneto, Cont
- Component part number: S6LRN20200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

500-HOUR INSPECTION PERFORMED ON BOTH MAGNETOS REMOVED. FOUND AXLE CRIMPED WASHER LOOSE ON SHAFT AND WORN TO THE POINT OF FALLING OFF GEAR. THIS IS THE SECOND TIME THIS CONDITION HAS BEEN FOUND ON MAGNETOS USING THIS GEAR. TTSNEW 500 AND 580.
